# SDR SWAA2022032232138

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 847 AND 787+7' LOWER CARGO DOOR CUTOUT CENTER TRESHOLD WEB IS CORRODED IN SEVERAL AREAS TOP SKIN AS MARKED / REMOVED DAMAGE IAW B737 SRM 51-10-02-0G-0 VERIFIED LIMITS. ORIG 'T' .045'; REMAINING MAT .037; MAT. LOSS .008 FOUND TO BE OUT OF LIMITS. IAW B737 SRM 53-00-53-1A-2 FIG 103 TOOL 21461 CAL DUE 08/01/20. RE MOVED DAMAGED WEB AFT CARGO DOOR CUTOUT CENTER THRESHOLD. IAW B737 SRM 51-40-02-0G-0. INSTALLED NEW 25 WEB IAW B737 SRM 51-40-02-0G-0 AND DRAWING 146A8120 REV A
